| Model Number |
EVOLUTR-29-US |
| Medical Device Problem Codes |
Patient Device Interaction Problem (4001); Thickening of Material (4056); Intravalvular regurgitation (4068)
| Health Effect - Clinical Codes |
Foreign Body Reaction (1868); Thrombosis/Thrombus (4440); Valvular Insufficiency/ Regurgitation (4449)
| Date of Event |
10/15/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that approximately 5 years and 10 months following the implant of a 29 millimeter (mm) transcatheter valve in a previously implanted 25 mm non-medtronic surgical aortic valve, the valve failed due to moderate central aortic regurgitation and intervention was planned.A computed tomography (ct) scan was performed that also revealed thrombus/pannus formation inside the valve frame.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Updated b.5 and imf codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received that the patient was placed on blood thinners and intervention is planned.